MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD INTROSYTE-N; CATHETER INTRODUCER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD INTROSYTE-N; CATHETER INTRODUCER
Model Number 384021
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.The reported lot # [b164202] was not found for the reported catalog # [384021].Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that the bd introsyte-n" was "plugged" before use and one of the wings broke.The following information was provided by the initial reporter, translated from french to english: "introducer plugged before use" "breakage of one of the wings of the introducer when peeled off the two parts.".
 
Event or Problem Description
It was reported that the bd introsyte-n¿ was "plugged" before use and one of the wings broke.The following information was provided by the initial reporter, translated from french to english: "introducer plugged before use." "breakage of one of the wings of the introducer when peeled off the two parts.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.4.Medical device lot #: 0164202.D.4.Medical device expiration date: 5/31/2023.H.4.Device manufacture date: 6/22/2020.D.4.Medical device lot #: unknown.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.H.6.Investigation: our quality engineer inspected the photo submitted for evaluation.When the sample package arrived at our bd facility the package was found to be empty, so no sample was available for the investigation.The reported issue was confirmed upon inspection of the photo.Bd was able to determine the root cause of the failure to be related to our supplier and they have been notified of the failure.A review for introducer defective / damaged could not be conducted since there was no lot number associated with that failure.A device history record review showed no non-conformances associated with this issue during the production of this batch.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of wings defective / damaged with lot # regarding item #384021 h3 other text : see h.10.

Brand Name
BD INTROSYTE-N
Common Device Name
CATHETER INTRODUCER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
MDR Report Key11285968
Report Number9610847-2021-00058
Device Sequence Number14500246
Product Code DYB
UDI-Device Identifier50382903840217
UDI-Public50382903840217
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K020834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number384021
Device Catalogue Number384021
Device Lot NumberSEE H.10
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/13/2021
Supplement Date Received by Manufacturer06/21/2021
Initial Report FDA Received Date02/05/2021
Supplement Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1